If you take the RDA (recommended daily allowance) is not likely that you are going to have vitamin overdose, and the multivitamins on the market comply with this . Regarding of which vitamins may cause overdose symptoms, I can give you some examples: Niacin flush (excess of vitamin B3) is uncomfortable, and may last 2 to 8 hours. Vitamins A and D may cause symptoms when taken large doses daily for months, but a single large dose of these vitamins is rarely harmful. Complex B vitamins usually do not cause symptoms, and the excess is eliminated by urine. Also minerals, as iron and calcium may cause overdose if taken in excess but when medical care is given promptly usually there is a full recovery.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.